Main Article Content

Abstract

The main objective of this paper  is to explore suitability of some entropy-information measures for introducing a new optimality censoring criterion and to apply it to some censoring schemes from some underlying life-time models.  In addition, the  paper investigates four related issues namely; the  effect of the parameter of parent distribution on optimal scheme, equivalence of schemes based on Shannon and Awad sup-entropy measures, the conjecture that the optimal scheme is one stage scheme, and  a conjecture by Cramer and Bagh (2011) about Shannon minimum and maximum schemes when parent distribution is reflected power. Guidelines for designing an optimal censoring plane are reported together with theoretical and numerical results and illustrations.

Keywords

Entropy measure Equivalent schemes Optimal censoring scheme Reflected power distribution

Article Details

Author Biography

Dr. Adnan Mohammad Awad, Department of Mathematics, University of Jordan

Professor. Dr. Adnan M. Awad Department of Mathematics University of Jordan, Jordan
How to Cite
Awad, D. A. M. (2016). On Optimal Designs of Some Censoring Schemes. Pakistan Journal of Statistics and Operation Research, 12(1), 1-23. https://doi.org/10.18187/pjsor.v12i1.855